# SDR I5PA2024092968804

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,746 hours, 26,776 cycles
- Engine: Pwa PW2037
- Engine time: 73,481 hours, 23,801 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A18006
- Part serial: 12289
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - LH ENG UPPER OUTBOARD T/R ACTUATOR LEAKING. R/R LH ENG UPPER OUTBOARD T/R ACTUATOR PER AMM 78-31-13. OPS CHECK NORMAL. NO LEAKS NOTED.
